# SDR USAA020343

- Difficulty date: July 23, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support
- Condition: Broken
- Location: Thrust Reverser
- Part time: 30,860 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND APPROX 8 INCH SECTION BROKEN/MISSING, NR 1 ENGINE T/R 11 O'CLOCK POSITION.  REMOVED AND REPLACED T/R REAR CASCADE SUPPORT RING PER SRM 51-10-02.  (M)
